Algebraic topology for proper shape theory
Fundamenta Mathematicae, Tome 109 (1980) no. 1, pp. 9-18
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_109_1_9_18,
author = {R. Goad},
title = {Algebraic topology for proper shape theory},
journal = {Fundamenta Mathematicae},
pages = {9--18},
year = {1980},
volume = {109},
number = {1},
doi = {10.4064/fm-109-1-9-18},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-109-1-9-18/}
}
R. Goad. Algebraic topology for proper shape theory. Fundamenta Mathematicae, Tome 109 (1980) no. 1, pp. 9-18. doi: 10.4064/fm-109-1-9-18
Cité par Sources :